# SDR J7SA2025090400456

- Difficulty date: August 24, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N369FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500382
- Aircraft time: 8,063 hours, 5,583 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0369
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, JUST PRIOR TO DESCENT, CREW RECEIVED GND SPLR FAIL, PTRIM NORMAL FAIL, AND SPOILER FAULT CAS. AN AMBER ‘X’ ILLUMINATED ON THE PTRIM INDICATOR AND SPOILER INDICATOR. AIRCRAFT LANDED WITHOUT INCIDENT. REPLACED FCE NR 2. COMPLETED ELECTRONIC RIGGING OF SPOILERS. OPS CHECKED OF FCE NR 2 SYSTEMS. ALL CHECKED GOOD. WORK COMPLETED IAW AMM 27-03-01.
